Nilpotent structures and invariant metrics on collapsed manifolds

Jeff Cheeger, Kenji Fukaya, Mikhael Gromov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)327-372
Number of pages46
JournalJournal of the American Mathematical Society
Volume5
Issue number2
DOIs
StatePublished - 1992

Fingerprint

Invariant Metric

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Nilpotent structures and invariant metrics on collapsed manifolds. / Cheeger, Jeff; Fukaya, Kenji; Gromov, Mikhael.

In: Journal of the American Mathematical Society, Vol. 5, No. 2, 1992, p. 327-372.

Research output: Contribution to journalArticle

@article{10e566be149d4a3580dfd8c926228b88,
title = "Nilpotent structures and invariant metrics on collapsed manifolds",
author = "Jeff Cheeger and Kenji Fukaya and Mikhael Gromov",
year = "1992",
doi = "10.1090/S0894-0347-1992-1126118-X",
language = "English (US)",
volume = "5",
pages = "327--372",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Nilpotent structures and invariant metrics on collapsed manifolds

AU - Cheeger, Jeff

AU - Fukaya, Kenji

AU - Gromov, Mikhael

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84968509403&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968509403&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-1992-1126118-X

DO - 10.1090/S0894-0347-1992-1126118-X

M3 - Article

VL - 5

SP - 327

EP - 372

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 2

ER -